# SDR FDEA200909283405

- Difficulty date: September 28, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1715, RBL 10 INCHES UPPER DECK PLATE HAS CORROSION.  REPAIR CARRIED OUT IAW EA F-5320-133410.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
